RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 47, Issue 5(287)  


Dmitrii Evgen'evich Men'shov (on the 100th anniversary of his birth)
E. P. Dolzhenko, P. L. Ul'yanov
5
The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions
A. A. Talalyan, R. I. Ovsepian
15
Development of D. E. Men'shov's results in the theory of orthogonal series
P. L. Ul'yanov
45
The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity
E. P. Dolzhenko
67
Some problems in the theory of multiple trigonometric series
M. I. Dyachenko
97

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the question of discrimination of hypotheses in binary partially ordered statistical experiments
A. A. Afanas'ev
163
Engelian Hopf algebras and the quantum analogue of Serre's conjecture
V. A. Artamonov
165
The asymptotics of the spectrum of non-self-adjoint degenerate systems of elliptic differential operators
K. Kh. Boimatov
167
On the Fredholm property of a manifold
S. A. Vakhrameev
169
On the Gel'fand–Kolmogorov theorem on maximal ideals of rings of continuous functions
E. M. Vechtomov
171
On the properties of the solutions of a class of differential-difference equations and certain spectral problems
V. V. Vlasov
173
The flag manifold and representations of the quantum full linear group
E. E. Demidov
175
A method of constructing the field of real numbers in AST
S. D. Kozlov, S. V. Dronov
177
Families of stable manifolds of invariant sets of systems of parabolic equations
D. A. Kamaev
179
Construction of an invariant of the algebraic analogue of a periodic Toda chain
A. V. Kuznetsov
181
Construction of noise-resistant codes by means of linear recurrences over Galois rings
A. S. Kuz'min, A. A. Nechaev
183
Classification of certain types of locally compact groups in terms of their unitary representations
S. V. Lyudkovskii
185
On right ideals of a free associative algebra, generated by free colour Lie superalgebras and (P-)superalgebras
A. A. Mikhalev
187
Various doublings of Hopf algebras. Operator algebras on quantum groups, complex cobordisms
S. P. Novikov
189
On the spectrum of a problem of Sobolev
S. D. Troitskaya
191
Representation of positive semirings by sections
V. V. Chermnykh
193
Boundary behaviour of a billiard trajectory in an $n$-dimensional cube
A. Yu. Shakhverdian
195
On the problem of the two-armed bandit with impulse controls and discounting
A. A. Yushkevich
197

Mathematical Events
Yurii Fedorovich Korobeinik (on his sixtieth birthday)
O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta
199
Creating of Voronezh Mathematical Society
201

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
202
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019